Alert archive / South Dakota / High Wind Watches in 2007
High Wind Watch 2, NWS Aberdeen, SD
NWS Aberdeen, SD issued this high wind watch at Nov 3, 2007, 3:45 PM CDT for 26 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Nov 4, 2007, 12:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 3, 2007, 3:45 PM CDT (20:45 UTC)
- In effect from
- Nov 4, 2007, 12:00 PM CST
- Expired
- Nov 4, 2007, 3:28 AM CST
- In force
- Issued by
- NWS Aberdeen, SD
All 28 counties
Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 56 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 8.8 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1800 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KABR 032045 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 345 PM CDT SAT NOV 3 2007 ...HIGH WIND WATCH FOR CENTRAL AND NORTHEAST SOUTH DAKOTA SUNDAY EVENING THROUGH SUNDAY NIGHT... .A STRONG COLD FRONT WILL MOVE QUICKLY THROUGH THE REGION LATE SUNDAY AFTERNOON. BEHIND THIS FRONT...VERY STRONG NORTHWEST WINDS WILL BE FOUND. WINDS AT TIMES MAY GUST TO NEAR 50 MPH AS IT MOVES THROUGH. THE STRONG WINDS WILL PERSIST THROUGH MONDAY MORNING BEFORE DIMINISHING IN STRENGTH. SDZ003>005-009-010-015>017-033>037-045-048-051-040445- /O.NEW.KABR.HW.A.0002.071104T1800Z-071105T1400Z/ CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON... FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...MURDO... PRESHO...FORT THOMPSON 345 PM CDT SAT NOV 3 2007 /245 PM MDT SAT NOV 3 2007/ ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING. A STRONG CANADIAN COLD FRONT PASSING THROUGH THE AREA WILL BRING VERY STRONG NORTHWEST WINDS TO THE AREA SUNDAY AFTERNOON THROUGH MONDAY MORNING. A HIGH WIND WATCH MEANS THAT STRONG WINDS ARE POSSIBLE...BUT NOT IMMINENT. HIGH WINDS CAN CAUSE PROPERTY DAMAGE AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. THIS IS THE TIME TO PREPARE AND SECURE ANY LOOSE ITEMS OUTDOORS OR BRING THEM INDOORS. $$ MNZ039-046-SDZ006>008-011-018>023-040445- /O.NEW.KABR.HW.A.0002.071105T0000Z-071105T1400Z/ TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN... BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN... MILBANK...CASTLEWOOD...CLEAR LAKE 345 PM CDT SAT NOV 3 2007 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING. A VERY STRONG CANADIAN COLD FRONT PASSING THROUGH THE UPPER MIDWEST WILL BRING VERY STRONG NORTHWEST WINDS TO THE REGION. THE WINDS WILL PERSIST FROM SUNDAY EVENING INTO MONDAY MORNING. A HIGH WIND WATCH MEANS THAT STRONG WINDS ARE POSSIBLE...BUT NOT IMMINENT. HIGH WINDS CAN CAUSE PROPERTY DAMAGE AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. THIS IS THE TIME TO PREPARE AND SECURE ANY LOOSE ITEMS OUTDOORS OR BRING THEM INDOORS. $$ HINTZ
2 follow-up statements
000 WWUS73 KABR 040430 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1130 PM CDT SAT NOV 3 2007 ...HIGH WIND WATCH FOR CENTRAL AND NORTHEAST SOUTH DAKOTA SUNDAY EVENING THROUGH SUNDAY NIGHT... .A STRONG COLD FRONT WILL MOVE QUICKLY THROUGH THE REGION LATE SUNDAY AFTERNOON. BEHIND THIS FRONT...VERY STRONG NORTHWEST WINDS WILL BE FOUND. WINDS AT TIMES MAY GUST TO NEAR 50 MPH AS IT MOVES THROUGH. THE STRONG WINDS WILL PERSIST THROUGH MONDAY MORNING BEFORE DIMINISHING IN STRENGTH. SDZ003>005-009-010-015>017-033>037-045-048-051-041230- /O.CON.KABR.HW.A.0002.071104T1800Z-071105T1400Z/ CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON... FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...MURDO... PRESHO...FORT THOMPSON 1130 PM CDT SAT NOV 3 2007 /1030 PM MDT SAT NOV 3 2007/ ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING. A STRONG CANADIAN COLD FRONT PASSING THROUGH THE AREA WILL BRING VERY STRONG NORTHWEST WINDS TO THE AREA SUNDAY AFTERNOON THROUGH MONDAY MORNING. A HIGH WIND WATCH MEANS THAT STRONG WINDS ARE POSSIBLE...BUT NOT IMMINENT. HIGH WINDS CAN CAUSE PROPERTY DAMAGE AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. THIS IS THE TIME TO PREPARE AND SECURE ANY LOOSE ITEMS OUTDOORS OR BRING THEM INDOORS. $$ MNZ039-046-SDZ006>008-011-018>023-041230- /O.CON.KABR.HW.A.0002.071105T0000Z-071105T1400Z/ TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN... BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN... MILBANK...CASTLEWOOD...CLEAR LAKE 1130 PM CDT SAT NOV 3 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING. A VERY STRONG CANADIAN COLD FRONT PASSING THROUGH THE UPPER MIDWEST WILL BRING VERY STRONG NORTHWEST WINDS TO THE REGION. THE WINDS WILL PERSIST FROM SUNDAY EVENING INTO MONDAY MORNING. A HIGH WIND WATCH MEANS THAT STRONG WINDS ARE POSSIBLE...BUT NOT IMMINENT. HIGH WINDS CAN CAUSE PROPERTY DAMAGE AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. THIS IS THE TIME TO PREPARE AND SECURE ANY LOOSE ITEMS OUTDOORS OR BRING THEM INDOORS. $$ TMT
000 WWUS73 KABR 040928 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 328 AM CST SUN NOV 4 2007 ...A HIGH WIND WATCH IS NO LONGER IN EFFECT FOR CENTRAL AND NORTHEAST SOUTH DAKOTA... .AHEAD OF A STRONG COLD FRONT...GUSTY SOUTHWEST WINDS ARE POSSIBLE EARLY SUNDAY AFTERNOON. WINDS WILL SHIFT TO THE NORTH AS THE COLD FRONT MOVES QUICKLY THROUGH THE REGION SUNDAY AFTERNOON AND EVENING. BEHIND THIS FRONT EXIST VERY STRONG NORTHWEST WINDS AND A STRONG PRESSURE GRADIENT. THE STRONG WINDS WILL PERSIST THROUGH MUCH OF MONDAY BEFORE DIMINISHING IN MONDAY AFTERNOON. SDZ003>005-009-010-015>017-033>037-041730- /O.UPG.KABR.HW.A.0002.071104T1800Z-071105T1400Z/ /O.NEW.KABR.WI.Y.0026.071104T1800Z-071105T2100Z/ CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- STANLEY-SULLY-HUGHES-HYDE-HAND- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON... FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER 328 AM CST SUN NOV 4 2007 /228 AM MST SUN NOV 4 2007/ ...WIND ADVISORY IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO 3 PM CST /2 PM MST/ MONDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO 3 PM CST /2 PM MST/ MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. GUSTY WINDS ARE POSSIBLE EARLY THIS AFTERNOON AS A COLD FRONT APPROACHES THE STATE. AS THIS STRONG CANADIAN FRONT PASSING THROUGH THE REGION...VERY STRONG NORTHWEST WINDS WILL DEVELOP ACROSS THE AREA LATE SUNDAY AFTERNOON AND LASTING THROUGH MONDAY AFTERNOON. WIND GUSTS OVER 45 MPH ARE POSSIBLE BEHIND THIS FRONT TONIGHT. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ SDZ006-018-041730- /O.UPG.KABR.HW.A.0002.071105T0000Z-071105T1400Z/ /O.NEW.KABR.WI.Y.0026.071104T1800Z-071105T2100Z/ BROWN-SPINK- INCLUDING THE CITIES OF...ABERDEEN...REDFIELD 328 AM CST SUN NOV 4 2007 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 3 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 3 PM CST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. GUSTY WINDS ARE POSSIBLE THIS AFTERNOON AHEAD OF A COLD FRONT AS IT APPROACHES THE STATE. AS THIS STRONG CANADIAN FRONT PASSING THROUGH THE REGION...VERY STRONG NORTHWEST WINDS WILL DEVELOP ACROSS THE AREA LATE SUNDAY AFTERNOON AND LASTING THROUGH MONDAY AFTERNOON. WIND GUSTS OVER 45 MPH ARE POSSIBLE BEHIND THIS FRONT TONIGHT. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ MNZ039-046-SDZ007-008-011-019>023-041730- /O.UPG.KABR.HW.A.0002.071105T0000Z-071105T1400Z/ /O.NEW.KABR.WI.Y.0026.071105T0000Z-071105T2100Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 328 AM CST SUN NOV 4 2007 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A VERY STRONG CANADIAN COLD FRONT PASSING THROUGH THE UPPER MIDWEST WILL BRING VERY STRONG NORTHWEST WINDS TO THE REGION SUNDAY EVENING THROUGH MONDAY AFTERNOON. WIND GUSTS OVER 45 MPH ARE POSSIBLE TONIGHT ACROSS NORTHEAST SOUTH DAKOTA AND WESTERN MINNESOTA. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ SDZ045-048-051-041730- /O.UPG.KABR.HW.A.0002.071104T1800Z-071105T1400Z/ /O.NEW.KABR.WI.Y.0026.071105T0000Z-071105T2100Z/ JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MURDO...PRESHO...FORT THOMPSON 328 AM CST SUN NOV 4 2007 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A STRONG CANADIAN COLD FRONT PASSING THROUGH THE REGION WILL BRING VERY STRONG NORTHWEST WINDS TO THE CENTRAL SOUTH DAKOTA SUNDAY AFTERNOON THROUGH MONDAY MORNING. WIND GUSTS OVER 45 MPH ARE POSSIBLE TONIGHT. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ CONNELLY
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this high wind watch went out at Nov 3, 3:35 PM CDT, 10 minutes earlier.
Area forecast discussion, Nov 3, 3:35 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
335 PM CDT SAT NOV 3 2007
.SHORT TERM...TONIGHT THROUGH 12Z TUESDAY.
BIGGEST CHALLENGE IN THE NEAR TERM DEALS WITH WINDS FOR SUNDAY
EVENING/NIGHT...ALONG WITH TEMPERATURES DURING THE DAY MONDAY.
FOR THE NEARER TERM...NEXT COLD FRONT GETTING READY TO SWEEP
QUICKLY THROUGH THE AREA. PREFRONTAL TROF IS NOW AT THE JAMES
RIVER VALLEY WITH ACTUAL COLD FRONT NOW PUSHING INTO NW SD. MID
LEVEL OMEGA AND 7H-6H FRONTOGENESIS PROVIDING FOR AREA OF CLOUDS
NOW ACROSS THE ERN CWA...AND THOSE SHOULD CLEAR THE AREA BY 02Z.
WINDS WILL GUST UP BRIEFLY THIS EVENING WITH COLD FROPA
PASSAGE...ANY MAY BUMP UP AGAINST ADVRY CRITERIA...BUT DONT EXPECT
THEM TO GO OVER CRITERIA. ALSO...WITH TEMPERATURES NOT WARMING
FULLY OUT WEST...AND RH VALUES REMAINING IN THE 30 PERCENT
RANGE...WILL CANCEL/EXPIRE RED FLAG WARNING FOR OUR WESTERN
COUNTIES.
ATTENTION THEN TURNS TOWARD SUNDAY/SUNDAY EVENING TIME FRAME.
MODELS ARE STILL IN AGREEMENT WITH NEXT STRONG WAVE TO DROP DOWN
IN NW FLOW DURING THE DAY SUNDAY. ALTHO THE GFS/NAM/EC AGREE ON 5H
WAVE POSITION BY 00Z MONDAY...THEY DIFFER IN SFC LOW LOCATION. THE
GFS/EC ARE QUICKER AND NOT AS DEEP COMPARED TO THE NAM. HAVE OPTED
TO STICK TO THE GFS/EC SOLN AS THE RUN-RUN CONSISTENCY HAS BEEN
BETTER. THE GFS BY 00Z MONDAY ALSO SHOWS A NARROW RIBBON OF 4G/KG
MOISTURE IN THE 85H-7H LAYER...AND THERE IS A CORRESPONDING AREA
OF 85H-7H OMEGA TO GO ALONG WITH THE AXIS OF BEST 85H-7H
FRONTOGENESIS. HOWEVER...PWAT VALUES BARELY GET OVER 1/2 INCH FOR
THAT TIME FRAME...AND QUICKLY MOVE OUT. STILL LOOKING AT
VIRGA/SPRINKLES/FLURRIES AT THAT TIME...BUT STILL NOT WORTH
MENTIONING IN THE ZONES ATTM. BY 00Z MONDAY BOTH GFS AND NAM SHOW
6 HOURLY PRESSURE RISES ON THE ORDER OF 11MB...AND WINDS FROM THE
SFC TO 500MB ARE WELL LINKED FROM THE NW. 7H WINDS ARE 50+ KTS
WITH 85H WINDS 40 TO 50 KTS AND 925MB WINDS 30 TO 40 KTS. COMBINED
WITH STRONG SUBSIDENCE BEHIND EXITING FRONT...SHOULD HAVE NO
PROBLEM MIXING THESE WINDS DOWN TO THE SFC. WILL ISSUE A HIGH WIND
WATCH FOR THE ENTIRE CWA SUNDAY EVENING/NIGHT FOR THIS. THINK THAT
HIGH WIND WARNING WINDS MAY BE IFFY...BUT HIGH END ADVISORY WINDS
ARE NEARLY A SURE BET.
WITH STRONG CAA TAKING PLACE ON MONDAY...HAVE GONE WITH AN EARLY
HIGH ON MONDAY...AROUND 15Z...WITH TEMPS STEADY OR SLOWLY FALLING
THE REST OF THE DAY. WENT WITH THE WARMER MET TEMPS FOR LOWS
SUNDAY NIGHT TO PROVIDE A SMALLER DIURNAL RANGE TO OVERCOME ON
MONDAY. PLUS WITH SUCH STRONG MIXING GOING ON SUNDAY NIGHT...THINK
THAT SLIGHTLY WARMER TEMPS ARE A GOOD POSSIBILITY.
.LONG TERM...TUESDAY THROUGH SATURDAY
MODELS AND ENSEMBLES CONTINUE TO AGREE WELL AND BASICALLY SHOW
NORTHWEST FLOW REMAINING THROUGHOUT THE EXTENDED TIME PERIOD WITH
SOME DISAGREEMENT WITH TIMING AND STRENGTH OF SHORT WAVES. AT ANY
RATE...NONE OF THESE SHORT WAVES LOOK TO BE SIGNIFICANT IN
PRODUCING ANY MORE THAN SOME CLOUD COVER. LEFT THE ENTIRE PERIOD
DRY FOR NOW. TEMPERATURES LOOK TO BE FAIRLY CLOSE TO NORMAL FOR
THIS TIME OF YEAR WITH HIGHS MOSTLY IN THE 40S AND LOWS IN THE 20S.
&&
.AVIATION...
VFR CONDS WILL CONTINUE THROUGH 18Z SUNDAY ACROSS THE AREA. COLD
FRONT MOVING THROUGH THE REGION WILL BRING GUSTY NW WINDS TO MUCH
OF THE AREA. KMBG/KPIR AREAS WILL SEE GUSTS TO 30-35KTS THROUGH
02Z BEFORE THE WINDS RELAX...AND KABR/KATY THROUGH 05Z BEFORE THE
WINDS RELAX. BKN080-100 CONDS FOR KATY WILL BECOME SCT080-100 BY
02Z WITH SKC-FEW200 CONDS FOR THE REMAINING SITES.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...HIGH WIND WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING FOR
BUFFALO-CAMPBELL-CORSON-DEWEY-EDMUNDS-FAULK-HAND-HUGHES-
HYDE-JONES-LYMAN-MCPHERSON-POTTER-STANLEY-SULLY-WALWORTH.
HIGH WIND WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING FOR
BROWN-CLARK-CODINGTON-DAY-DEUEL-GRANT-HAMLIN-MARSHALL-
ROBERTS-SPINK.
MN...HIGH WIND WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING
FOR BIG STONE-TRAVERSE.
&&
SHORT TERM...HINTZ
LONG TERM...MOHR
AVIATION...MOHRHazardous weather outlook, Nov 3, 3:57 AM CDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 357 AM CDT SAT NOV 3 2007 MNZ039-046-SDZ004>011-016>023-036-037-051-040900- TRAVERSE-BIG STONE-CAMPBELL-MCPHERSON-BROWN-MARSHALL-ROBERTS- WALWORTH-EDMUNDS-DAY-POTTER-FAULK-SPINK-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL-HYDE-HAND-BUFFALO- 357 AM CDT SAT NOV 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. SDZ003-015-033-045-048-040900- CORSON-DEWEY-STANLEY-JONES-LYMAN- 357 AM CDT SAT NOV 3 2007 /257 AM MDT SAT NOV 3 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA AND NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT RANGELAND FIRE DANGER RATING FOR TODAY IS IN THE VERY HIGH CATEGORY. ADDITIONALLY...A RED FLAG WARNING IS IN EFFECT FOR THIS AFTERNOON AS GUSTY WEST WINDS COMBINE WITH LOW HUMIDITY AND DRY FUELS TO PROMOTE RAPID FIRE GROWTH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. SDZ034-035-040900- SULLY-HUGHES- 357 AM CDT SAT NOV 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT RANGELAND FIRE DANGER RATING FOR TODAY IS IN THE VERY HIGH CATEGORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. CONNELLY
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 3:21 AM CDT | Red Flag Warning | ABR | 12 hr |
Nearby
High Wind Watches in South Dakota, 2007High Wind Watches in Minnesota, 2007Every high wind watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.